Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Mysterious seizure

Posted by Janet on September 16, 1998, at 3:28:49

I am a 32 yr.old female. When I was 30, I began taking Phen-fen for weight loss. I took it for 3 wks. when I began experiencing strange symptoms. My whole left side of my body went numb and tingly, my vision and hearing were even affected. I soon developed a blinding headache. The numbness lasted about 30 -40 min. But the headache lasted 48 hrs. The first time this happened, I went to ER where I was told by the Neurologist that most likely I was experiencing a complicated migraine. But then I had 4 more episodes in 5 days. The last 2 episodes included nausea, vomiting and mild dementia. This time I was admitted to the hospital. I was afraid I was dying. I was extremely disoriented. I spent 3 days there. Every test possible was performed, CAT, MRI, EEG, many more, including a lumbar puncture, and still, nobody could tell me what the problem was. I was given Prednisone (for 2 wks) and Tegretol and I have'nt had a similar episode since then. I stopped the Tegretol after 6 months.
Any feedback would be appreciated, I'd just like to understand what happeded.
By the way, not a single Dr. who examined me seemed interested in the fact that I'd been on Phen-fen for 3 wks.
Thanks! :-)




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janet thread:638